# SDR UIEA2017112802319

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 95,330 hours, 18,359 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INSPAR UPPER SKIN UPPER SURFACE ACCESS REAR SPAR CORRODED, WS 528.2.  REMOVED CORROSION IAW SRM 51-10-02 REV101.  WITHIN ALLOWABLE LIMITS IAW SRM 57-20-01-1A-1, FIG 101, DETAIL II, REV 101.
